Alert archive / New York / Small Craft Advisories in 2008
Small Craft Advisory 60, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Sep 5, 2008, 9:01 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2008, 9:01 AM EDT (13:01 UTC)
- Expired
- Sep 5, 2008, 7:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
615 WHUS71 KBUF 051301 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 901 AM EDT FRI SEP 5 2008 LEZ020-040-041-052115- /O.NEW.KBUF.SC.Y.0060.080905T1301Z-080905T2300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 901 AM EDT FRI SEP 5 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. SOUTHERLY WINDS THIS MORNING WILL BECOME SOUTHWESTERLY THIS AFTERNOON WITH WIND SPEEDS IN THE 15 TO 25 KNOT RANGE WITH SOME HIGHER GUSTS. THIS WILL ALLOW THE LAKES TO BECOME CHOPPY...WITH WAVE HEIGHTS BUILDING TO 3 TO 5 FEET LATER THIS MORNING AND INTO THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042>045-052115- /O.NEW.KBUF.SC.Y.0060.080905T1301Z-080905T2300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 901 AM EDT FRI SEP 5 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. SOUTHERLY WINDS THIS MORNING WILL BECOME SOUTHWESTERLY THIS AFTERNOON WITH WIND SPEEDS IN THE 15 TO 25 KNOT RANGE WITH SOME HIGHER GUSTS. THIS WILL ALLOW THE LAKES TO BECOME CHOPPY...WITH WAVE HEIGHTS BUILDING TO 3 TO 5 FEET LATER THIS MORNING AND INTO THE AFTERNOON. THE WATERS IMMEDIATELY ADJACENT TO THE SHORELINE MAY NOT HAVE SIGNIFICANT WAVES...BUT WAVE HEIGHTS WILL BE HIGHER A MILE OR TWO OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ZAFF
1 follow-up statement
944 WHUS71 KBUF 051942 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 342 PM EDT FRI SEP 5 2008 LEZ020-040-041-052300- /O.CON.KBUF.SC.Y.0060.000000T0000Z-080905T2300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 342 PM EDT FRI SEP 5 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. SOUTHWEST WINDS WILL DIMINISH TO 10 TO 15 KNOTS EARLY THIS EVENING AS THE REMNANTS OF GUSTAV LIFT NORTHEAST INTO SOUTHERN QUEBEC. THIS WILL ALLOW WAVES TO SUBSIDE TO 1 TO 3 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042>045-052300- /O.CON.KBUF.SC.Y.0060.000000T0000Z-080905T2300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 342 PM EDT FRI SEP 5 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. SOUTHWEST WINDS WILL DIMINISH TO 10 TO 15 KNOTS EARLY THIS EVENING AS THE REMNANTS OF GUSTAV LIFT NORTHEAST INTO SOUTHERN QUEBEC. THIS WILL ALLOW WAVES TO SUBSIDE TO 1 TO 3 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 5, 7:28 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Sep 5, 7:28 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 728 AM EDT FRI SEP 5 2008 .SYNOPSIS... IT WILL BE A BREEZY AND VERY WARM DAY ACROSS THE REGION...AS HIGH PRESSURE TO OUR EAST WILL CIRCULATE THE REMAINS OF GUSTAV INTO EASTERN CANADA. TEMPERATURES TODAY WILL AVERAGE SOME 15 DEGREES ABOVE NORMAL...BUT THEY WILL REMAIN BELOW RECORD VALUES. A WEAK FRONTAL BOUNDARY WILL THEN SAG ACROSS THE REGION LATER TONIGHT AND SATURDAY...BRINGING US THE CHANCE FOR A FEW SHOWERS. && .NEAR TERM /THROUGH TONIGHT/... THE FORECAST AREA WILL BE IN THE WARM SECTOR OF THE REMNANTS OF GUSTAV FOR MUCH OF THE DAY. A 35-40KT LOW LEVEL JET EARLY THIS MORNING WILL MIX DOWN DURING THE DAYLIGHT HOURS WITH SOUTHERLY WINDS VEERING A BIT TO SOUTHWEST LATER IN THE DAY. THIS SOUTHERLY COMPONENT WILL AID IN WARMING THE DOWNSLOPE AREAS AND TAP INTO AN ALREADY WARM BOUNDARY LAYER WITH 850MB TEMPS HOVERING AROUND +16C TO +18C DURING THE AFTERNOON. AS THE GFS AND NAM GUIDANCE GIVING BUFFALO HIGHS OF 85 AND ROCHESTER HIGHS OF 88 TO 89, WE WILL SEE ONE MORE DAY OF WELL ABOVE NORMAL TEMPS BUT STAY SEVERAL DEGREES BELOW THE RECORD OF 92 AT BUF AND 96 AT ROC. A SLOW MOVING COLD FRONT TRAILING THE RAPIDLY RECEDING CORE OF GUSTAV WILL APPROACH THE WESTERN EDGE OF THE FORECAST AREA THIS EVENING. GFS AND NAM SHOW THIS TO BECOME A STATIONARY FRONT FROM LAKE ERIE TO THE WESTERN THIRD OF LAKE ONTARIO BETWEEN 00Z AND 12Z WITH SOME PRECIP EXPECTED FOR THE WESTERN EDGE OF THE SOUTHERN TIER AND THE NIAGARA FRONTIER...AFFECTING CHAUTAUQUA/ERIE/NIAGARA COUNTIES WITH CHANCE POPS AFTER 00Z AND EDGING EVER SO SLOWLY EASTWARD WITH LIKELY POPS BETWEEN 06 AND 12Z. NAM HAS A RATHER PRODIGIOUS QPF DURING THIS PERIOD...BUT KEEPS THE HEAVIER RAIN JUST TO THE WEST OF THE FORECAST AREA FROM LONG POINT TO THE CANADIAN NIAGARA REGION WITH 6HR TOTAL BETWEEN 03Z AND 09Z OF MORE THAN 2 INCHES. AN EASTWARD SHIFT OF ONLY A FEW MILES COULD RESULT IN THE HEAVIER RAIN COVERING THE CHAUTAUQUA SHORELINE TO THE BUFFALO/NIAGARA REGION. GFS IS SIMILAR IN THE LOCATION OF THE PRECIP PLUME...BUT WITH MUCH LESS RAINFALL TOTAL...ABOUT A THIRD OF AN INCH. AS TRAINING IS EXPECTED ALONG THE AXIS OF THE FRONT AND BOTH NAM AND GFS HAVE PRECIPITABLE WATER VALUES OF 1.75 TO 2 INCHES...WILL HAVE A QPF WITH A RANGE OF A HALF AN INCH TO AN INCH OF RAIN EXPECTED FROM 03Z TO 12Z...HIGHER THAN GFS BUT LOWER THAN NAM. LOW OR NONEXISTENT CAPE DURING THIS TIMEFRAME...SO WILL GO WITH ONLY RAIN SHOWERS. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... ALL EYES SATURDAY WILL BE FOCUSED ON TROPICAL FEATURE HANNA...WHICH WILL BE MAKING ITS WAY ACROSS THE EASTERN CAROLINAS TO THE DELMARVA PENINSULA. THE GEFS ENSEMBLES SHOW A NICE TIGHT CLUSTERING OF THE CENTER OF HANNA THROUGH MIDDAY SATURDAY...BUT BY SATURDAY EVENING THE NORTHWARD SPEED COMES INTO QUESTION BY THE OPERATIONAL NAM AND VARIOUS GEFS ENSEMBLES. SINCE THE STEADY HEAVY RAINS FROM HANNA WILL REMAIN WELL TO OUR SOUTHEAST...THE FOREWARD SPEED SHOULD NOT FACTOR INTO OUR FORECAST. WHILE HANNA WILL BE MAKING HEADLINES ON SATURDAY...OUR WEATHER WILL BE UNDER THE INFLUENCE OF A SLOW MOVING/NEARLY STATIONARY FRONTAL BOUNDARY. THIS INNOCUOUS FRONT WILL LIE OVER THE WESTERN COUNTIES AND WILL INTERACT WITH A FAIRLY HUMID AIRMASS THAT WILL INCLUDE SFC DEW POINTS THAT WILL BE IN THE LOW TO MID 60S. THERE SHOULD BE JUST ENOUGH LOW LEVEL CONVERGENCE IN THE VCNTY OF THE FRONT TO ALLOW FOR SOME SCT -SHRA...ESPECIALLY OVER THE FAR WESTERN COUNTIES WHERE UP TO A COUPLE TENTHS OF AN INCH OF RAIN COULD FALL. ALL IN ALL THOUGH...THE DAY WILL BE FAR FROM A WASHOUT. TEMPS SATURDAY WILL REMAIN ABOVE NORMAL...BUT WILL BE LOWER THAN THOSE FROM TODAY. H85 TEMPS OF +15C COMBINED WITH A SOUTHERLY FLOW ALOFT WILL ALLOW FOR THE MERCURY TO CLIMB INTO THE MID 70S IN MANY AREAS. THE CLOUD COVER AND SCT -SHRA WILL PREVENT READINGS FROM RISING ANY FURTHER. DURING THE COURSE OF SATURDAY NIGHT...HANNA WILL BE MAKING HER WAY UP THE MID ATLANTIC AND NEW ENGLAND COASTLINES WHILE SFC BASED HIGH PRESSURE OVER THE OHIO VALLEY WILL BE NOSING ACROSS OUR WESTERN COUNTIES. THIS SHOULD PROMOTE DRY WEATHER ACROSS OUR FORECAST AREA...ALTHOUGH SOME LEFTOVER EVENING SHOWERS WILL BE POSSIBLE FROM THE GENESEE VALLEY EAST ACROSS THE FINGER LAKES REGION. ON SUNDAY...THE LOW LEVEL RIDGING WILL BUILD ACROSS ALL OF OUR REGION. AS THE DAY PROGRESSES H85 TEMPS OF +10C SHOULD BE ALLOWED TO FULLY MIX UNDER A PARTLY TO MOSTLY SUNNY SKY...AND THIS WILL ONCE AGAIN SEND SFC TEMPS INTO THE MID 70S FOR THE VAST MAJORITY OF THE FORECAST AREA. THE LOW LEVEL RIDGE WILL REMAIN IN CONTROL OF OUR REGION SUNDAY NIGHT. && .LONG TERM /MONDAY THROUGH THURSDAY/... SFC HIGH PRESSURE NEAR OUR REGION ON MONDAY WILL BE EASILY DISPLACED BY AN APPROACHING SHORTWAVE THAT WILL DIG ACROSS THE UPPER MISSISSIPPI VALLEY MONODAY AFTERNOON AND EVENING. THIS VIGOROUS FEATURE WILL ENERGIZE AN AREA OF LOW PRESSURE THAT WILL BE OVER THE UPPER GREAT LAKES WHILE ALSO SETTING THE WHEELS IN MOTION FOR STRONG FRONTOGENESIS MONDAY EVENING OVER THE OHIO VALLEY. A FEW SHOWERS AHEAD OF THE STRENGTHENING COLD FRONT COULD MAKE THEIR WAY ACROSS OUR REGION MONDAY AFTERNOON...BUT SHOWERS AND THUNDERSTORMS WILL BECOME MORE LIKELY MONDAY NIGHT. THIS IS WHEN LOW PRESSURE OVER ONTARIO WILL RAPIDLY DEEPEN AND SWEEP THE AFOREMENTIONED COLD FRONT ACROSS OUR AREA. POPS HAVE BEEN RAISED TO LIKELY FROM CONTINUITY TO ACCOUNT FOR THIS FROPA. THIS SOLUTION IS FAVORED BY THE OPERATIONAL GFS...A LARGE CLUSTERING OF THE GEFS ENSEMBLES AND ALSO BY THE ECMWF. THE UPPER LEVEL SUPPORT FOR THE FRONT WILL PASS ACROSS OUR REGION DURING THE DAY TUESDAY WHILE A SEASONABLY COOL AIRMASS WILL POUR IN FROM THE WEST. WILL TAPER OFF THE PCPN FROM WEST TO EAST...BUT AM LEARY ABOUT RUSHING OUT THE PCPN AS THEIR IS AN INDICATION OF A SECONDARY COLD FRONTAL PASSAGE. IN ANY CASE...H85 TEMPS WILL DROP TO AROUND +4C ON TUESDAY...AND THIS SHOULD ONLY SUPPORT MAX TEMPS IN THE UPPER 60S TO NEAR 70. HIGH PRESSURE BUILDING ACROSS THE MID WEST IN THE WAKE OF THE DEPARTING H5 TROUGH WILL THEN SUPPLY THE REGION WITH VERY PLEASANT WEATHER FOR BOTH WEDNESDAY AND THURSDAY. TEMPS BOTH DAYS WILL AVERAGE JUST A COUPLE DEGREES BELOW NORMAL. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... WESTERN NEW YORK WILL BE IN THE WARM SECTOR ASSOCIATED WITH THE REMNANTS OF GUSTAV THROUGH EARLY MORNING. CONDITIONS WILL BE VFR FOR THE MOST PART THROUGH 18Z TODAY. A JET MAX OF CLOSE TO 40 KNOTS WILL RESULT IN LOW LEVEL WIND SHEAR LASTING INTO THE EARLY MORNING. MIXING WILL BRING THE WINDS UP AT THE SURFACE AND LOW LEVEL MECHANICAL TURBULENCE WILL PREDOMINATE. THIS AFTERNOON WILL REMAIN VFR FOR THE REGION BUT LATE IN THE DAY A COLD FRONT WILL APPROACH FROM OHIO/ONTARIO WITH A NARROW BAND OF PRECIP AND MID CLOUDS LATE THIS EVENING OVER THE WESTERN PART OF NEW YORK STATE INCLUDING KBUF, KIAG AND KJHW. AFTER 08Z...THOSE SITES COULD LOWER TO IFR AND REMAIN THERE THROUGH SATURDAY. FROM ROCHESTER TO WATERTOWN KART FRIDAY NIGHT CONDITIONS SHOULD REMAIN VFR THEN LOWER TO MVFR IN SHOWERS SATURDAY. SATURDAY NIGHT...MVFR TO IFR FOR FOG AND A CHANCE OF RAIN. SUNDAY...VFR. MONDAY...VFR BUT A CHANCE OF SHOWERS LATE. MONDAY NIGHT AND TUESDAY...MVFR. && .MARINE... NO FLAGS ARE EXPECTED THROUGH THE WEEKEND. HIGH PRESSURE ALONG THE EAST COAST WILL COMBINE WITH THE DEPARTING REMNANTS OF GUSTAV OVER ONTARIO THIS MORNING TO PRODUCE A RELATIVELY TIGHT ENOUGH PRESSURE GRADIENT. THIS WILL ALLOW FOR MODERATE TO FRESH SOUTHERLIES THIS MORNING ON BOTH LAKES. WAVES OF 2 TO 4 FEET WILL BE POSSIBLE AS A RESULT...MAINLY OVER CANADIAN WATERS. DURING THE COURSE OF THE MIDDAY AND AFTERNOON...THE GRADIENT WILL RELAX AND WINDS/WAVES WILL SUBSIDE ACCORDINGLY. RELATIVELY LIGHT WINDS WITH NEGLIGIBLE WAVES CAN THEN BE EXPECETD TONIGHT THROUGH SATURDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...WCH SHORT TERM...RSH LONG TERM...RSH AVIATION...WCH MARINE...RSH
Hazardous weather outlook, Sep 5, 5:16 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 516 AM EDT FRI SEP 5 2008 NYZ001>008-010>014-019>021-085-060930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 516 AM EDT FRI SEP 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-060930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 516 AM EDT FRI SEP 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
Nearby
Small Craft Advisories in New York, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.